I have been on strong sleeping pills for many years and other strong medication.
Is there any medication you could take to stop the withdraw symtoms when you want to throw away the medicine you on.
I am sick of taking a pile of pills every night and I feel sick everyday. This medication has slowed me down so much that I dont want to work, go out, spend time with my family and all I want to do is stay in my room alone.
I really want my life back.
-:¦:-•:*'""*:•.-:¦:-•*Welcome to MyDepressionConnection!*•-:¦:-•:*'""*:•.-:¦:-
I'm sorry to read that you're having such a rough time.
It would be great if there were a quick answer to your question, but there really isn't. How you, as an individual, "get off sleeping pills" depends on several variables:
Given these variables, it's not feasible for anyone to advise you via the interent. Your doctor who can review your medical history, discuss your symptoms with you, examine you, and monitor you through medication changes is the best person to advise you on this.
We'll certainly be right here for you.